# SDR SIMA20140413008

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 28,344 hours, 26,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT CRADLE BROKEN, WILL NOT HOLD FLASHLIGHT.  SUPPLIED EQUIVALENT RUGGEDIZED FLASHLIGHT.  DEFERRED IAW MEL 25-53.  R & R AFT CABIN FLASHLIGHT CRADLE IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
